Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Polynomial rings over a commutative von Neumann regular ring


Author: Robert Gilmer
Journal: Proc. Amer. Math. Soc. 49 (1975), 294-296
MSC: Primary 13F20
MathSciNet review: 0366907
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the annihilator of each finitely generated ideal of $ R[{\{ {X_\lambda }\} _{\lambda \in \Lambda }}]$, where $ R$ is a commutative von Neumann regular ring with identity, is principal; this generalizes a recent result of P. J. McCarthy.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13F20

Retrieve articles in all journals with MSC: 13F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0366907-4
PII: S 0002-9939(1975)0366907-4
Article copyright: © Copyright 1975 American Mathematical Society